# SDR CALA2015060800493

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 46,784 hours, 15,166 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D229
- Condition: Corroded
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAPTAIN`S PITCH BAR & COMMAND BAR INOPERATIVE.  ALSO SPD LIM ON SPEED TAPE.  THRU FL 270 WE GOT THE STICK SHAKER, AIR RETURN.  REMOVED CONNECTOR D229 FOR FLAP TRANSMITTER RT.  FOUND MORE THAN 20% CORROSION.  R & R D229 RT TE FLAP XMITTER CONNECTOR IAW WDM 27-52-11.  OK TO CONTINUE.
